# SDR AALA201807309034

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 2,860 hours, 1,109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE FUEL PAGE SHOWED THE LEFT CENTER PUMP IN RED,  THE RIGHT CENTER PUMP GREEN.  THE AIRCRAFT WAS GROUNDED.   REPLACED 7QL RELAY. PERFORMED MAIN TRANSFR SYSTEM TEST IAW AMM 28-26-00-710-001A.
